# SDR SWAA2023030694808

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 927A+2 TO STA 927+14; RBL 20 TO 22; WL 162<[01] FIXED TABLE MEASUREMENT;[02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 927 +2 TO STA 927 + 14 RBL 20 TO 22 WL 162 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[03] COMPLETE STEP 1-2;[04] FABRICATED AND LOCATED AND DRILLED NEW SIDEWALL SUPPORT AT ACB BS 887 TO BS 947RBL 20 TO 22 WL 162 MATERIAL USED BAC1496-377#7075T62 EXTRUSION LOT#1508577-1 IAW SRM 51-40-05 AND DWG: 147A7501 REV:A OK TO PRIMER;[05] COMPLETED STEPS 1 AND 2 VERIFIED CORRECTIVE ACTION 2 AND 4. OK TO TREAT AND PRIME;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 887 TO BS 947 RBL 20 TO 22 WL 162 IAW SRM 51-20-01 AND AMM 51-21-72-370-804;[07] VERIFIED CORRECTIVE ACTION 6 AND THE MEASUREMENT TABLE.
